Intervallfunktionen und Intervallkonstanten eines Beschränkten Symmetrischen Kerns

Johannes Mollerup Kopenhagen

TBD mathscidoc:1701.33744

Acta Mathematica, 54, (1), 297-319, 1930.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:54 uploaded by actaadmin ] [ 641 downloads ] [ 0 comments ]
@inproceedings{johannes1930intervallfunktionen,
  title={Intervallfunktionen und Intervallkonstanten eines Beschränkten Symmetrischen Kerns},
  author={Johannes Mollerup},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054512913453},
  booktitle={Acta Mathematica},
  volume={54},
  number={1},
  pages={297-319},
  year={1930},
}
Johannes Mollerup. Intervallfunktionen und Intervallkonstanten eines Beschränkten Symmetrischen Kerns. 1930. Vol. 54. In Acta Mathematica. pp.297-319. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203054512913453.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved